# SDR ASAA2017062921243

- Difficulty date: June 29, 2017
- Submitted: July 3, 2017
- Operation: Air carrier
- Aircraft: N433AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41704
- Aircraft time: 14,588 hours, 4,753 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning Message
- Condition: False Activation
- Location: Window Overheat
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT SIDE WINDOW OVERHEAT LIGHT ILLUMINATED.  ACFT GROUNDED. RESET IAW QRH PROCEDURE. NO FURTHER OVERHEAT NOTED.
